# SDR 97ZZZX3949

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4773S
- Make and model: Cessna R182
- Aircraft serial: R18201423
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: BA2510
- Condition: Defective
- Location: Engine Induction
- Part time: 59 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CRUISE AT 7,500 FEET AND ENGINE ROUGHNESS NOTED.  MAGNETO CHECK OK.  LEANING PROCEDURES DIFFERENT THAN NORMAL.  FOUND INDUCTION FILTER TO BE AT FAULT.  CHANGED BRACKETT P/N BA 2510 FOR A CESSNA P13-1E67 AND OPERATION NORMAL.
